Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blurred vision. Taking high BP medicine. Can pressure on the eye cause this?

Hello. We are on vacation in Florida and my husband woke up and could not see out of his eye. He did not have any pain just blurry vision . He believes he did sleep crooked on his neck . He is on a high blood pressure medicine and consumed a meal last evening of very high sodium , actually off the charts sodium. Checked the sodium count when we got home just wondering and questioning the food. We usually are very careful with our food. Slipped up on this one. Just questioning if maybe it could have caused his blood pressure to go up and therefore caused pressure on the eye and cause blood vessel to burst behind the eye? His vision is a little better but nosy returned to normal. Thank you for any input. Leann
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM portal,
BP could be one culprit.Have the BP monitored regulerly.Have a retinal examination done to rule out any fundus changes.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor